Asian Research Journal of Mathematics (ISSN: 2456-477X) aims to publish high-quality papers (Click here for Types of paper) in all areas of ‘Mathematics and Computer Science’. By not excluding papers on the basis of novelty, this journal facilitates the research and wishes to publish papers as long as they are technically correct and scientifically motivated. The journal also encourages the submission of useful reports of negative results. This is a quality controlled, OPEN peer-reviewed, open access INTERNATIONAL journal.

2020 - Volume 16 [Issue 2]

The Existence of Random Attractor for Stochastic Suspension Bridge Equation

Xiao Bin Yao

Page: 11-23
Abstract View: 23 times | Full Article - PDF: 20 times | Review History: 0 times |

Certain Geometric Aspects of a Class of Almost Contact Structures on a Smooth Metric Manifold

Ojiema M. Onyango, Mengich Beatrice, Wafula A. Wanambisi

Page: 24-38
Abstract View: 0 times | Full Article - PDF: 0 times | Review History: 0 times |

The Coverage Issues in WSNs

Jyoti Rani, Vishal Anand

Page: 1-10
Abstract View: 27 times | Full Article - PDF: 16 times | Review History: 0 times |

View All Issues